Two Oxford-AstraZeneca jab side effects people are being warned to seek help for

Anyone with a headache that lasts more than four days after receiving the Oxford AstraZeneca vaccination should seek medical help.

The news came from the UK Medicines Agency amid a “very small” number of reports of extremely rare blood clots and lowered platelets in patients following the Covid-19 sting – five cases (one in 1 million vaccinated) in the UK.

Another warning sign that people should look out for is bruising on the body other than the injection site a few days after the vaccination.

The Medicines and Health Products Regulatory Authority (MHRA) said the council was a “precautionary measure”.

It advises people to continue receiving vaccination if it is offered, as the benefits “far outweigh” any possible risks.

The agency said no causal link had been found between the vaccine and the two lowered platelets and the rare blood clot, adding that this can occur naturally in people who haven’t had the sting, as well as people who have Covid-19 .

It was stressed that no causal link had been found and that the benefits of the vaccine “far outweighed” possible risks.

“Further work is underway with experienced haematologists to better understand the nature of these cases and the causal link to one of the vaccines,” said Professor Sir Munir Pirmohamed, chairman of the Medicinal Products Commission, the independent adviser to the government group.

“Given the extremely rare frequency of occurrence of these events, the advantages are the AstraZeneca COVID vaccine With the latest data pointing to an 80% reduction in hospitalization and death from COVID disease, the potential risks of the vaccine far outweigh the risk groups currently targeted in the UK.

Dr. June Raine, executive director of MHRA, said people should attend vaccination appointments as usual.

She said people can experience common side effects such as mild flu-like symptoms like headache, chills, and fever.

“These usually appear in a few hours and resolve within a day or two, but not everyone gets them,” said Dr. Raine.

“We will continue to closely monitor any data we have about this extremely rare potential side effect.”

The MHRA has also found no evidence that the AstraZeneca or Pfizer-BioNTech vaccines cause blood clots in veins – a condition known as venous thromboembolism.

A scientific review was conducted examining report cases and data from hospital admissions and GP records.

.

Leave a Comment